number of downloads : ?
language
eng
Author
Ishibashi, Kazuki Department of Electronic Control Engineering, National Institute of Technology, Hiroshima College
Subject
Hill's equation
Oscillation problem
Damped linear differential equations
Riccati inequality
Oscillation constant
Journal Title
Journal of Mathematical Analysis and Applications
Volume
406
Issue
1
Start Page
56
End Page
70
ISSN
0022-247X
Published Date
2018-10-01
DOI
NII Type
Journal Article
Format
PDF
Text Version
著者版
OAI-PMH Set
Faculty of Science and Engineering